# SDR MASA2020020400046

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N87360
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000705
- Aircraft time: 4,678 hours, 2,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FLASHLIGHT INOPERATIVE
DEFERRED WITH THE CREW
